# SDR SWIA202158302

- Difficulty date: April 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1031-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BAG BAY DOOR SURROUND INTERCOSTAL TIE DOWN PLATE BETWEEN FS 1031 AND FS 1047.     (C-CHECK RO 5/20/2021)    RECEIVED NEW AFT BAG BAY DOOR SURROUND INTERCOSTAL TIE DOWN PLATE PN MM670-35329-011. LOCATED, DRILLED AND FITPER CRJ-700 SRM 51-40-11-001-001-A01 INSTALLED NEW TIE DOWN PLATE IAW CRJ-700 SRM 51-42-15-001-001-A01. RESTORED FINISHES IAW CRJ-700 SRM 51-25-16-001-001-A01 AND 51-21-11-001-001-A01
